# SDR SWAA011960

- Difficulty date: July 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 28,173 hours, 25,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6556633
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHT LENS BROKEN.                                 R&R EXIT LIGHT LENS PER MM.
